# SDR VNAA202309131111

- Difficulty date: September 12, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 45,431 hours, 35,328 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL IN FLIGHT DECK UPON LANDING / PERFORMED T/S OF SMOKE AND ABNORMAL SMELL IN COCKPIT, PERFORMED OPS TEST OF THE AIR COND. DISTRIBUTION SYS, OPS CHECK GOOD NO ABNORMAL SMELL COMING FROM THE PACKS, PERFORMED OPS CHECK OF WINDSHIELD/SIDE WINDOW TEMP CONTROLLERS, OPS CHECK GOOD & NO ABNORMAL SMELL. PERFORMED ELECTRICAL TEST OF THE COKPIT LIGHTS, ALL LIGHTS OPERATIONAL NO ABNORMAL SMELL.
